MAUDE Adverse Event Report: ASAHI INTECC CO LTD CROSSLOO[; PERIPHERAL VASCULAR GUIDE WIRE

ASAHI INTECC CO LTD CROSSLOO[; PERIPHERAL VASCULAR GUIDE WIRE
Model Number LPM01830P
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an asahi crossloop guide wire was used for a plain old balloon angioplasty (poba) to treat a heavily calcified chronic total occlusion (cto) in the anterior tibial artery (ata).The crossloop guide wire was torqued three times clockwise and then three times counterclockwise to cross the lesion.The crossloop guide wire went out of the vessel during manipulation and the tip of guide wire was fractured.As a remedial action, a surgical incision was performed to remove the guide wire fragment, and the guide wire fragment was successfully removed.Due to the heavy calcification of the vessel, it was determined that no additional treatment for the perforation was necessary.In addition, the attempt to cross the lesion was abandoned and the procedure was discontinued.It was informed that there were no adverse patient effects associated with this event and the patient was discharged.Mfr report #: 3003775027-2026-00141.

Brand Name
CROSSLOO[
Common Device Name
PERIPHERAL VASCULAR GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO LTD
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key25892001
Report Number3004718255-2026-00030
Device Sequence Number13216049
Product Code DQX
UDI-Device Identifier04547327155403
UDI-Public(01)04547327155403(17)281231(10)260114A06A
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2026
Report Date (Section F) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberLPM01830P
Device Lot Number260114A06A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/26/2026
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer07/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA07/21/2026